Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for redness and irritation in the testicles

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9834 Questions

default
Posted on Tue, 7 Mar 2017 in Urinary and Bladder Problems
Question: My husband has irritation redness on his testicals he leeks pee very painfull what can he use to help the burning
doctor
Answered by Dr. P. T. Patil 19 minutes later
Brief Answer:
Your husband likely to have UTI with Orchitis

Detailed Answer:
Hello
Thanks for your query,based on the facts that you have posted it appears that the dysuria and redness of the scrotal sac that your husband has is mostly due to UTI with infection of testicles (Secondary Orchitis) .

Consult qualified Urologist for clinical and digital rectal examination and get following basic tests done to confirm the diagnosis.
1) Urine routine and culture.
2) Ultrasound scanning of abdomen and pelvis
3) Serum PSA.
4) Ultrasound Scanning of Scrotum.

Start taking broad spectrum antibiotics like Cefixime along with urinary antiseptic like Nitrofurantoin and anti inflammatory drug like Diclofenac twice daily and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Further treatment will depend upon result of these tests and final diagnosis.

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Procedures

Recent questions on  Nitrofurantoin

doctor1 MD

Hi

About 5 weeks ago I developed cystitis which I tried to get rid of myself by drinking plenty of fluids and cranberry juice. I couldn't get rid of it and was presribed trimethroprim for 3 days, this did nothing so I went to GP again on 4 day as I was vomiting and was unable to keep anything down by then. The GP prescribed Ciprofloxacin and painkillers but I couldn't keep these down either. By the following day my skin was a yellow colour and I was taken into hospital for 5 days and given Augumentum through a drip and the infection was the E-coli bacteria. I went home with 2 more days of antibiotics to take orally. I was still experiencing pain in the flank about 4 days after taking my last antibiotic so I called the Dr and blood test confirmed I still had the infection. I was given Augmentum for 7 days but 5 days after taking the last one I was still feeling bad. I was given Nitrofurdantoin on Friday to take 4 times a day but the pain seems to be getting worse. I am also anaemic and have been taking ferrous fulmurate since January. If I go back to the GP should I be asking to see a specialist?

doctor1 MD

Yes. I have klebsiella pneumoniae of the urinary tract. Does one ever recover from this infection? I have been quite ill for the last month. I have diabetes, high BP, hypothyroidism, chronic bronchitis, interstitial cystitis. I started out with bactrim, am now on trimethoprim and flagyl. I am 75 yrs of age.
mao
Hi, may I answer your health queries right now ? Please type your query here...

doctor1 MD

hi, i've had a uti infection for 2 months and the results said that i had klebsiella. i have gone through 4 courses of antibiotics (macrobid, cipro@250 mg, then 2 cipros @ 500 mg) and nothing. i am afraid that it will never go away. is there anything else that can be done?

doctor1 MD

I've been experiencing slight pain when i urinate. Also I've got discomfort in my urethra. I'm also leaking a little liquid throughout the day and feel the need to urinate a lot more. My urine has been tested and came back as normal. A doctor prescribed me a weeks supply of nitrofurantoin which I have finished but had no improvement

doctor1 MD

My husband got very nauseated and extremely sweaty while urinating. He also got shaky. This happened once before about 5 years ago. What could cause this?

doctor1 MD

Which antibiotic better for a uti - ceftin or cipro?

doctor1 MD

I am urinating frequently, have a weak stream at times and do not seem to finish and small amount leaking